Volume 2012

Comparison theorem with modified Gauss-Seidel and modified Jacobi methods by M-matrix
T. Allahviranloo, R. Ghasemi Moghaddam, M. Afshar
Volume 2012, Year 2012 Article ID jiasc-00017, 8 pages
Published: 14 December 2012

A family of optimal iterative methods with fifth and tenth order convergence for solving nonlinear equations
M. Matinfar, M. Aminzadeh
Volume 2012, Year 2012 Article ID jiasc-00012, 11 pages
Published: 15 November 2012

Minimal solution of linear formed fuzzy matrix equations
Maryam Mosleh
Volume 2012, Year 2012 Article ID jiasc-00014, 10 pages
Published: 28 October 2012

Lagrange interpolation on the semiaxis. A survey
Donatella Occorsio
Volume 2012, Year 2012 Article ID jiasc-00009, 17 pages
Published: 21 September 2012

On a new hypergeometric transformation
Medhat A. Rakha, Mohamed M. Awad
Volume 2012, Year 2012 Article ID jiasc-00008, 8 pages
Published: 06 August 2012

Integral expressions for Hilbert-type infinite multilinear form and related multiple Hurwitz-Lerch Zeta functions
Ram K. Saxena, Tibor K. Pogány
Volume 2012, Year 2012 Article ID jiasc-00006, 12 pages
Published: 26 July 2012

Exponential Cauchy Transforms
El-Bachir Yallaoui
Volume 2012, Year 2012 Article ID jiasc-00005, 10 pages
Published: 23 June 2012

On a new class of double integrals involving hypergeometric function
Medhat A. Rakha
Volume 2012, Year 2012 Article ID jiasc-00004, 20 pages
Published: 19 May 2012

Solution of two-dimensional Fredholm integral equation via RBF-triangular method
Amir Fallahzadeh
Volume 2012, Year 2012 Article ID jiasc-00002, 5 pages
Published: 30 April 2012